# SDR A6WA201543059

- Difficulty date: September 14, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 27,784 hours, 26,900 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Out Of Position
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

CO-PILOTS INBD RUDDER CABLE NOT IN RUN, OUTSIDE OF PULLEYS, AT APPROX FS 574, RBL 33 & CHAFING STRUCTURE.  ACFT WAS IN HEAVY CHECK WHEN DISCREPANCY WAS DISCOVERED & STRUCTURE DAMAGE WAS LIMITED TO PAINT ONLY, SO PAINT WAS RESTORED.  CABLE WAS REPOSITIONED, CABLE RUN VERIFICATION WAS PERFORMED & CABLE RIG & TENSION WAS ACCOMPLISHED.
